欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
Restricted Three-Body Problem in Different Coordinate Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 949-953
       
 
Characterizing Placental Surface Shape with a High-Dimensional Shape Descriptor

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 954-968
       
 
Exponential Dichotomy and Eberlein-Weak Almost Periodic Solutions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 969-975
       
 
Common Fixed Point Theorems for Weakly Compatible Mappings in Fuzzy Metric Spaces Using (JCLR) Property

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 976-982
       
 
A Unified Theory (I) for Neighborhood Systems and Basic Concepts on Fuzzifying Topological Spaces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 983-996
       
 
An Instability Result to a Certain Vector Differential Equation of the Sixth Order

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 997-1000
       
 
On Approximate Solutions of Second-Order Linear Partial Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 1001-1007
       
 
Existence of Positive Solutions for a Third-Order Multi-Point Boundary Value Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 1008-1013
       
 
A New Full-NT-Step Infeasible Interior-Point Algorithm for SDP Based on a Specific Kernel Function

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 1014-1022
       
 
Fritz John Duality in the Presence of Equality and Inequality Constraints

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 9 Page: 1023-1028